Works matching DE "NUMERICAL solutions to partial differential equations"
Results: 853
ANALYTIC REGULARITY AND POLYNOMIAL APPROXIMATION OF PARAMETRIC AND STOCHASTIC ELLIPTIC PDE'S.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 11, doi. 10.1142/S0219530511001728
- By:
- Publication type:
- Article
SOLUTION TO SYSTEM OF PARTIAL FRACTIONAL DIFFERENTIAL EQUATIONS USING THE $\mathcal{L}_2$-TRANSFORM.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 1, doi. 10.1142/S0219530511001765
- By:
- Publication type:
- Article
A Two-component Generalization of the Camassa-Holm Equation and its Solutions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 1, p. 1, doi. 10.1007/s11005-005-0041-7
- By:
- Publication type:
- Article
A closed‐form multigrid smoothing factor for an additive Vanka‐type smoother applied to the Poisson equation.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 5, p. 1, doi. 10.1002/nla.2500
- By:
- Publication type:
- Article
A comparison of preconditioned Krylov subspace methods for large‐scale nonsymmetric linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 1, p. N.PAG, doi. 10.1002/nla.2215
- By:
- Publication type:
- Article
Multigrid Methods 2017.
- Published in:
- 2018
- By:
- Publication type:
- Proceeding
A multigrid perspective on the parallel full approximation scheme in space and time.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 6, p. n/a, doi. 10.1002/nla.2110
- By:
- Publication type:
- Article
A generalized predictive analysis tool for multigrid methods.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 4, p. 618, doi. 10.1002/nla.1977
- By:
- Publication type:
- Article
A hybrid geometric + algebraic multigrid method with semi-iterative smoothers.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 2, p. 221, doi. 10.1002/nla.1925
- By:
- Publication type:
- Article
On the convergence of right transforming iterations for the numerical solution of PDE-constrained optimization problems.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 4, p. 621, doi. 10.1002/nla.788
- By:
- Publication type:
- Article
Local Fourier analysis for multigrid with overlapping smoothers applied to systems of PDEs.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 4, p. 751, doi. 10.1002/nla.762
- By:
- Publication type:
- Article
Ill-conditioning of the truncated singular value decomposition, Tikhonov regularization and their applications to numerical partial differential equations.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 2, p. 205, doi. 10.1002/nla.766
- By:
- Publication type:
- Article
The life and times of Dr David M. Young, Jr.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 5, p. 743
- By:
- Publication type:
- Article
Lanczos-type Methods for Continuation Problems.
- Published in:
- Numerical Linear Algebra with Applications, 1997, v. 4, n. 1, p. 23, doi. 10.1002/(SICI)1099-1506(199701/02)4:1<23::AID-NLA96>3.0.CO;2-D
- By:
- Publication type:
- Article
Unconditionally stable numerical simulations of a new generalized reduced resistive magnetohydrodynamics model.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 74, n. 4, p. 231, doi. 10.1002/fld.3847
- By:
- Publication type:
- Article
An efficient linear solver for the hybridized discontinuous Galerkin method.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 845, doi. 10.1002/pamm.201610411
- By:
- Publication type:
- Article
The Qualitative Analysis and the Critical Hypersurfaces of Elliptic and Hyperbolic PDEs.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 677, doi. 10.1002/pamm.201510328
- By:
- Publication type:
- Article
Arclength Continuation Methods for the Investigation of Non-linear Oscillating Systems with the Concept of Non-linear Normal Modes.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 287, doi. 10.1002/pamm.201410131
- By:
- Publication type:
- Article
Parallel solvers for flow control based on domain decomposition.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 395, doi. 10.1002/pamm.201310193
- By:
- Publication type:
- Article
Resolution of the wavefront set via discrete sets.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 495, doi. 10.1002/pamm.201310240
- By:
- Publication type:
- Article
Isogeometric Collocation: Cost Comparison with Galerkin Methods and Extension to Adaptive Hierarchical NURBS Discretizations.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 107, doi. 10.1002/pamm.201310049
- By:
- Publication type:
- Article
Numerical solutions of the partial differential equations for investigating the significance of partial slip due to lateral velocity and viscous dissipation: The case of blood‐gold Carreau nanofluid and dusty fluid.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.22754
- By:
- Publication type:
- Article
Numerical solution of the partial differential equations that model the steady three‐dimensional flow and heat transfer of Carreau fluid between two stretchable rotatory disks.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 5, p. 3532, doi. 10.1002/num.22672
- By:
- Publication type:
- Article
Numerical solution of fractional partial differential equations via Haar wavelet.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 2, p. 222, doi. 10.1002/num.22658
- By:
- Publication type:
- Article
A numerical scheme based on Bernoulli wavelets and collocation method for solving fractional partial differential equations with Dirichlet boundary conditions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 1, p. 34, doi. 10.1002/num.22279
- By:
- Publication type:
- Article
Instability of the finite-difference split-step method applied to the generalized nonlinear Schrödinger equation. III. external potential and oscillating pulse solutions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 633, doi. 10.1002/num.22071
- By:
- Publication type:
- Article
Second order fully discrete defect-correction scheme for nonstationary conduction-convection problem at high Reynolds number.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 681, doi. 10.1002/num.22115
- By:
- Publication type:
- Article
Issue Information - TOC.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1305, doi. 10.1002/num.22016
- Publication type:
- Article
An energy-preserving Crank- Nicolson Galerkin method for Hamiltonian partial differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1485, doi. 10.1002/num.22062
- By:
- Publication type:
- Article
Issue Information - Copyright Page.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1307, doi. 10.1002/num.22017
- Publication type:
- Article
An efficient ETD method for pricing American options under stochastic volatility with nonsmooth payoffs.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 1864, doi. 10.1002/num.21780
- By:
- Publication type:
- Article
Superconvergence of fully discrete splitting positive definite mixed FEM for hyperbolic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 175, doi. 10.1002/num.21802
- By:
- Publication type:
- Article
Multiquadric quasi-interpolation methods for solving partial differential algebraic equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 95, doi. 10.1002/num.21797
- By:
- Publication type:
- Article
Quadrature for meshless Nitsche's method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 265, doi. 10.1002/num.21808
- By:
- Publication type:
- Article
Iterative methods in penalty finite element discretizations for the Steady Navier-Stokes equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 74, doi. 10.1002/num.21795
- By:
- Publication type:
- Article
A nonconforming quadrilateral element with maximal inf-sup constant.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 120, doi. 10.1002/num.21799
- By:
- Publication type:
- Article
A connection between filter stabilization and eddy viscosity models.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 2061, doi. 10.1002/num.21791
- By:
- Publication type:
- Article
Superconvergence of a full-discrete combined mixed finite element and discontinuous Galerkin method for a compressible miscible displacement problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 1801, doi. 10.1002/num.21777
- By:
- Publication type:
- Article
Numerical approaches to thermally coupled perfect plasticity.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 1837, doi. 10.1002/num.21779
- By:
- Publication type:
- Article
A two-level variational multiscale method for incompressible flows based on two local Gauss integrations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 1986, doi. 10.1002/num.21785
- By:
- Publication type:
- Article
Convergence of adaptive 3D BEM for weakly singular integral equations based on isotropic mesh-refinement.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 2081, doi. 10.1002/num.21792
- By:
- Publication type:
- Article
Monotone first-order weighted schemes for scalar conservation laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2013, v. 29, n. 6, p. 2133, doi. 10.1002/num.21796
- By:
- Publication type:
- Article
Cardinal interpolation with periodic polysplines on strips.
- Published in:
- Calcolo, 2007, v. 44, n. 4, p. 203, doi. 10.1007/s10092-007-0137-9
- By:
- Publication type:
- Article
Implicit–explicit numerical schemes for jump–diffusion processes.
- Published in:
- Calcolo, 2007, v. 44, n. 1, p. 33, doi. 10.1007/s10092-007-0128-x
- By:
- Publication type:
- Article
On the Maximum Number of Cliques in a Graph.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 3, p. 337, doi. 10.1007/s00373-007-0738-8
- By:
- Publication type:
- Article
Right-hand side method for the numerical solution of nonlinear partial differential equations.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 4, p. 1671, doi. 10.1007/s00161-023-01185-0
- By:
- Publication type:
- Article
The existence of k-convex hypersurface with prescribed mean curvature.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 1/2, p. 43, doi. 10.1007/s00526-010-0379-2
- By:
- Publication type:
- Article
The time-dependent von Kármán plate equation as a limit of 3d nonlinear elasticity.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 241, doi. 10.1007/s00526-010-0360-0
- By:
- Publication type:
- Article
A microscopic convexity theorem of level sets for solutions to elliptic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 1/2, p. 51, doi. 10.1007/s00526-010-0333-3
- By:
- Publication type:
- Article
Maximum principles for submanifolds of arbitrary codimension and bounded mean curvature.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 2, p. 173, doi. 10.1007/s00526-004-0270-0
- By:
- Publication type:
- Article